CSpace

Browse/Search Results:  1-4 of 4 Help

Selected(0)Clear Items/Page:    Sort:
Double-implicit and split two-step Milstein schemes for stochastic differential equations 期刊论文
INTERNATIONAL JOURNAL OF COMPUTER MATHEMATICS, 2016, 卷号: 93, 期号: 12, 页码: 1987-2011
Authors:  Jiang, Fengze;  Zong, Xiaofeng;  Yue, Chao;  Huang, Chengming
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
double-implicit Milstein method  split two-step Milstein method  strong convergence  exponential mean square stability  
The moment exponential stability criterion of nonlinear hybrid stochastic differential equations and its discrete approximations 期刊论文
PROCEEDINGS OF THE ROYAL SOCIETY OF EDINBURGH SECTION A-MATHEMATICS, 2016, 卷号: 146, 期号: 6, 页码: 1303-1328
Authors:  Zong, Xiaofeng;  Wu, Fuke;  Huang, Chengming
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
hybrid SDEs  moment exponential stability  Markov chain  Euler-Maruyama approximation  backward Euler-Maruyama approximation  split-step backward Euler-Maruyama approximation  
D-CONVERGENCE OF RUNGE-KUTTA METHODS FOR STIFF DELAY DIFFERENTIAL EQUATIONS 期刊论文
Journal of Computational Mathematics, 2001, 卷号: 19, 期号: 3, 页码: 259
Authors:  Fu Hongyuan;  Li Shoufu;  Chen Guangnan;  Huang Chengming
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
泛函微分与泛函方程rungekutta方法的稳定性分析 期刊论文
自然科学进展, 2001, 卷号: 11, 期号: 6, 页码: 568
Authors:  常谦顺;  黄乘明
Favorite  |  View/Download:1/0  |  Submit date:2020/01/10